advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Alamosa, Colorado, USA:

I use an insulin pump, and it started hurting so I took it out. Now the site is puffed up, red, and hurts. What can I do about this?

Answer:

It sounds like you have an infection at the insertion site. Go see a doctor as soon as you can and get it taken of.

SS

DTQ-19991115142948
Original posting 5 Jan 2000
Posted to Insulin Pumps

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:08
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.